# SDR DALA2022072005014

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 8,850 hours, 3,941 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Computer
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ER/A 600868-14 REV ORIG SEC I - A/C 3085 FOMAX 3 UPGRADE AND ACMS LOAD B 2.5 UPGRADE. C/W ER/A 600868-14 REV ORIG SEC I - A/C 3085 FOMAX 3 UPGRADE AND ACMS LOAD B 2.5 UPGRADE. C/W ER/A 600868-14 REV ORIG. FOMAX UPGRADE AND FDIMU S/W LOAD COMPLETE. (LP# 2322850)
